Pacific Journal of Mathematics

Derivatives of the harmonic measures in multiply-connected domains.

Michael Maschler

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 637-647.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036500

Mathematical Reviews number (MathSciNet)
MR0143925

Zentralblatt MATH identifier
0113.28903

Subjects
Primary: 30.85

Citation

Maschler, Michael. Derivatives of the harmonic measures in multiply-connected domains. Pacific J. Math. 12 (1962), no. 2, 637--647. https://projecteuclid.org/euclid.pjm/1103036500


Export citation

References

  • [1] L. V. Ahlfors and A. Beurling, Conformal invariants and function-theoretic null-sets. Acta Math., 83 (1950), 101-129.
  • [2] L. V. Ahlfors and L. Sario, Riemann Surfaces, Princeton Univ. Press, Princeton New Jersey (1960).
  • [3] S. Bergman, The kernel functionand conformal mapping.Math. Surveys V, Amer. Math. Soc, New York (1950).
  • [4] S. Bergman and M. Schiffer, Kernel functions and conformal mapping,Composition Math., 8 (1950),205-249.
  • [5] R. Courant, DirichleVs principle, Conformal mapping and minimal surfaces, Appendix by M. Schiffer. Interscience pub. New York (1950).
  • [6] M. Maschler, Analytic functions of the classes L2 and I2 and their kernelfunctions, Rendiconti Circ. Mat. Palermo, Ser. II, 8 (1959), 163-177.
  • [7] R. Nevanlinna, Uniformisierung,Springer-Verlag, Berlin (1953).
  • [8] M. Schiffer, The span of multiply-connected domains, Duke Math. J., 10 (1943), 209-216.
  • [9] K. I. Virtanen, ber eine Integraldarstellungvon quadratische integrierbarenanaly- tischen Differentialen, Ann. Acad. Scient. Fenn. Ser. A, I, 69 (1950).
  • [10] K. I. Virtanen, ber Extremalfunktionenauf offenen Riemannschen Flachen, Ann. Acad. Scient. Fenn. Ser. A, I, 141 (1952).